MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD PLAIN GUT; SUTURE, ABSORBABLE, NATURAL

DAVIS & GECK CARIBE LTD PLAIN GUT; SUTURE, ABSORBABLE, NATURAL
Model Number CG-172
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, post-operatively, sutures were not absorbing and caused infections.Sutures that have been in place for over a month have been taken out when they were supposed to dissolve in about 2 weeks.

Brand Name
PLAIN GUT
Common Device Name
SUTURE, ABSORBABLE, NATURAL
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
MDR Report Key11331569
Report Number9612501-2021-00258
Device Sequence Number1034819
Product Code GAL
UDI-Device Identifier00884521053581
UDI-Public00884521053581
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K885018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model NumberCG-172
Device Catalogue NumberCG-172
Device Lot NumberD0J2421ZY
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2021
Initial Report FDA Received Date02/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;